# SDR 08FDEA04321

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 51,186 hours, 36,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK STA. 950 LBL 45.  REMOVED SEAT TRACK IAW SRM 51-30-2. FABRICATED SEAT TRACK AND 2 SPLICE ANGLES IAW SRM 53-10-5 FIG 1 AND 51-30-8. TREATED & PRIMED REPAIR PARTS IAW SRM 51-10-2. INSTALLED TRACK & REPAIR PARTS IAW SRM 53-10-5 & 51-30-5, AND 51-30-8. FABRICATED, DRILLED, DEBURRED SEAT TRACK &  SPLICE ANGLES.
